# SDR MASA2010101101113

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 16,487 hours, 12,981 cycles
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4123T71P02
- Part serial: 1151
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,485 hours, 12,980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FLUID LEAK.  MX REPLACED THE OBV.
